# SDR FDEA201405151045

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3001
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN AT EDGE OF BODY SPLICE CORRODED.  REPAIRED IAW EA  F-5730-T0307309, STEPS 1 - 9, PT 1.
